# SDR DALA1312893750

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 39,672 hours, 14,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53507
- Condition: Broken
- Location: Bs 856
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.5, BS 856 HAS A SECTION OF UPPER CROWN BROKEN OFF.  REPAIRED SEAT TRACK AT BS 856 IAW ERA 513592-14, REV ORIG.
